# SDR 9713479906

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS AFT STATION FLASHLIGHT INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.
